# SDR UALA2011050902306

- Difficulty date: May 9, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 53,443 hours, 14,908 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 106170756
- Part serial: 238
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START.  BITE CHECK SHOWS IGN.  NEED IGN UNIT EXCITER PER 757AMM.  APU STARTED NORMALLY.
